Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 4, Pages 753-758
http://dx.doi.org/10.1155/S0161171294001055

Estimates for the Cauchy matrix of perturbed linear impulsive equation

P.O. Box 45, Sofia 1504, Bulgaria

Received 24 March 1992

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. S. Simeonov and D. D. Bainov, “Estimates for the Cauchy matrix of perturbed linear impulsive equation,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 4, pp. 753-758, 1994. doi:10.1155/S0161171294001055